Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Are there any chances of getting pregnant as I took unwanted 72 pill after having intercourse ?

i hv intercousre since 13 days back i dnt know that m pregnant or nt as i take medicin (unwanted - 72) within 2hr and same day i also check my urination test with device present in the market known as preg news the result was negativen after 6th 0r 7th day i hv thick bleeding with lots of pain but now m all right now but m in tension............. that m pregnant or not........... plzzzzz help me out
Asked On : Fri, 13 May 2011
Answers:  2 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
welcome to healthcaremagic forum,
since you have taken emergency contraceptive pills,there is no chance of pregnancy,bleeding that you got was your normal no need to worry!go ahead with your life.all the best
Answered: Sat, 14 May 2011
I find this answer helpful
  User's Response
last tym i hv periods on 23rd of april and after taking that medicin in may i have it about5th or 6th of may is there is any thing to worry.................... plz hlp me out
Answered: Sat, 14 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor